# SDR QXEA200501007

- Difficulty date: June 4, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 15,495 hours, 22,174 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 11,584 hours, 16,460 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR INOP CAUTION ILLUMINATED.  FLIGHT CREW PERFORMED  ALTERNATE EXTENSION OF GEAR AND LANDED WITHOUT INCIDENT.  MX REPLACED PSEU FOR FAULT CODE 63 (SEQUENCE VALVE).  OPS CHECKS GOOD.  ACFT RETURNED TO SERVICE.
